MAUDE Adverse Event Report: SYNTHES GMBH MESH CUTTING SCISSORS LONG NOSE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SYNTHES GMBH MESH CUTTING SCISSORS LONG NOSE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 03.503.037
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the cutters did not work; it was broken.The patient did not experience any adverse event.The patient did not require revision surgery or hardware removal.There was no patient involvement.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary : product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot : part number: 03.503.037, lot number: t122602, manufacturing site: tuttlingen, release to warehouse date: 15-sep-2015.A review of the device history records was performed for the finished device lot number and a nc nr-0007568 was started because the instruments (cutters) were delivered without serrations on the cutting edge from subcontractor.A pra/hhe has been additionally done, decision was made for uai with nr0007568 hhe-result.The necessary actions to ensure the final product quality have been taken and documented in the appropriate quality system.The nc have no impact to the complaint condition.The raw material certificate was reviewed and the used material was according to the specification of the device.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MESH CUTTING SCISSORS LONG NOSE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
SYNTHES TUTTLINGEN
unter hasslen 5
tuttlingen CO
GM  
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key21886548
Report Number8030965-2025-03905
Device Sequence Number8273070
Product Code LXH
UDI-Device Identifier10887587011639
UDI-Public(01)10887587011639(17)411231(10)T122602
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.503.037
Device Lot NumberT122602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown